Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 336, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 26, 2010, 7:11 PM EDT for Gwinnett County, Hall County, Jackson County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 7:11 PM EDT (23:11 UTC)
- Expired
- Oct 26, 2010, 8:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Gwinnett County, GA, Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 120 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 7:38 PM EDT | TSTM WND DMG | 2 Ne Gainesville, GA | ONE TREE AND ONE POWERLINE DOWN NEAR WHITE SULFER ROAD AND GA HWY 365. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS52 KFFC 262311
SVRFFC
GAC135-139-157-270000-
/O.NEW.KFFC.SV.W.0336.101026T2311Z-101027T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN JACKSON COUNTY IN NORTHEAST GEORGIA
* UNTIL 800 PM EDT
* AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR SUGAR HILL...MOVING NORTHEAST AT
35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REST
HAVEN...FLOWERY BRANCH...OAKWOOD...GAINESVILLE...TALMO...
PENDERGRASS...GILLSVILLE...LULA AND MAYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR NORTHERN GEORGIA.
&&
LAT...LON 3436 8367 3432 8364 3426 8356 3426 8349
3422 8343 3410 8379 3413 8382 3408 8384
3402 8403 3413 8410 3419 8404 3421 8398
3426 8396 3439 8367
TIME...MOT...LOC 2311Z 244DEG 31KT 3412 8401
$$1 follow-up statement
054
WWUS52 KFFC 262334
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE OCT 26 2010
GAC135-262343-
/O.CAN.KFFC.SV.W.0336.000000T0000Z-101027T0000Z/
GWINNETT GA-
734 PM EDT TUE OCT 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GWINNETT COUNTY
IS CANCELLED...
THE STORM HAS MOVED OUT OF GWINNETT COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR NORTHERN GEORGIA.
LAT...LON 3436 8367 3432 8364 3426 8356 3426 8349
3422 8343 3410 8379 3413 8382 3410 8386
3417 8405 3419 8404 3421 8398 3426 8396
3439 8367
TIME...MOT...LOC 2333Z 243DEG 31KT 3421 8379
$$
GAC139-157-270000-
/O.CON.KFFC.SV.W.0336.000000T0000Z-101027T0000Z/
JACKSON GA-HALL GA-
734 PM EDT TUE OCT 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN HALL AND NORTHERN JACKSON COUNTIES...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR CANDLER...MOVING NORTHEAST AT
35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAINESVILLE...TALMO...PENDERGRASS...GILLSVILLE AND MAYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR NORTHERN GEORGIA.
&&
LAT...LON 3436 8367 3432 8364 3426 8356 3426 8349
3422 8343 3410 8379 3413 8382 3410 8386
3417 8405 3419 8404 3421 8398 3426 8396
3439 8367
TIME...MOT...LOC 2333Z 243DEG 31KT 3421 8379
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 5:39 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 26, 5:39 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 PM EDT TUE OCT 26 2010 .UPDATE... TORNADO WATCH 727 HAS BEEN EXTENDED TO INCLUDE WESTERN GA...FROM TROUP TO BANKS COUNTY. SHOWERS AND A FEW THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS GEORGIA...AND WITH INCREASING INSTABILITIES... DECENT SHEAR...AND BETTER DYNAMICS MOVING INTO NORTHWEST GEORGIA WITH THE APPROACHING COLD FRONT...STILL EXPECT THE SEVERE THREAT TO CONTINUE INTO THE OVERNIGHT HOURS. 31 && .PREV DISCUSSION... /ISSUED 525 PM EDT TUE OCT 26 2010/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... LATEST HAND ANALYSIS PLACES COLD FRONT IN WESTERN TENNESSEE...WITH SEVERAL BANDS OF SHOWERS AND THUNDERSTORMS DEVELOPING OUT AHEAD OF IT. BEST DYNAMICS...SHEAR...AND INSTABILITIES EXIST ACROSS NORTH GA...WHERE THE MAJORITY OF THE ACTIVITY IS EXPECTED THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. TORNADO WATCH 727 HAS BEEN ISSUED FOR THIS AREA THROUGH 10 PM. THE COLD FRONT IS ASSOCIATED WITH MASSIVE DEEPENING LOW PRESSURE SYSTEM MOVING NORTHEASTWARD OVER THE WESTERN GREAT LAKES THIS AFTERNOON. THE FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO N GA LATE TONIGHT...AND SHOW LITTLE PROGRESSION INTO THROUGH LATE WEDNESDAY. FRONT WEAKENS SLIGHTLY INTO EARLY THURSDAY AS IT QUICKLY PUSHES THROUGH THE REMAINDER OF THE STATE BY EARLY FRIDAY. THE OVERALL ENVIRONMENT IS EXPECTED TO CHANGE LITTLE AHEAD OF THE FRONT...WITH THE WARM MOIST CONDITIONS PERSISTING THROUGH THE FRONTAL PASSAGE ON THURSDAY. LIKEWISE...INSTABILITIES AND SHEAR REMAIN SUPPORTIVE OF STRONG STORMS...WITH SOME OF THOSE BECOMING SEVERE...AND SPC HAS INCLUDED MUCH OF NORTH AND PORTIONS OF CENTRAL GA IN A DAY 2 SLIGHT RISK. FOR NOW WINDS ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA... WITH SUSTAINED WINDS LESS THAN 20 MPH...AND WIND GUSTS LESS THAN 35 MPH. WILL NEED TO MONITOR WIND GRIDS FOR POSSIBLE MET CRITERIA WITH THE NEW MODEL GUIDANCE...ESPECIALLY WITH THE APPROACHING FRONT. LATEST HPC QPF INDICATING THE HIGHEST RAINFALL AMOUNTS WILL REMAIN NORTH OF THE CWA...BUT AREAS IN EXTREME NORTHWEST GEORGIA COULD SEE 2 TO 3 INCHES OF RAIN OVER THE NEXT 36 HOURS...WITH QPF DIMINISHING SOUTHWARD TO JUST AN INCH OR LESS SOUTH OF ATLANTA. EVEN WITH THE RAINFALL RECEIVED OVER THE LAST 36 HOURS...FFG STILL SUGGESTS THAT MOST AREAS CAN HANDLE THE QPF AMOUNTS. FOR YESTERDAYS PREVIOUSLY WORKED OVER AREAS...ESPECIALLY ACROSS NORTH GA...WILL HAVE TO MONITOR RAINFALL AMOUNTS FOR ANY POTENTIAL FLOODING. AFTER THE FRONT PUSHES THROUGH THE STATE THURSDAY...DRY HIGH PRESSURE QUICKLY BUILDS IN ACROSS THE REGION...AND NORTHWEST FLOW WILL BRING COOLER TEMPERATURES. TENDED TOWARDS THE WARMER SIDE OF GUIDANCE FOR OVERNIGHT LOWS...AS AMPLE CLOUD COVER AND RAIN ACTIVITY SHOULD KEEP THINGS FROM COOLING...AS SEEN WITH LOWS THIS MORNING. AS MODEL GUIDANCE SEEMS TO KEEP OVERNIGHT TEMPS TOO COOL...HAVE GONE WITH THE WARMER GUIDANCE ON HIGH TEMPERATURES THROUGH THURSDAY. WITH THE FRONTAL PASSAGE TEMPERATURES WILL COOL QUICKLY WITH LOWS ONLY IN THE 30S AND 40S FRIDAY MORNING. LONG TERM /FRIDAY THROUGH TUESDAY/... MUCH COOLER TEMPERATURES AND DRIER CONDITIONS ARE EXPECTED IN THE LONG TERM WITH NORTHWEST FLOW PREVAILING INTO THE WEEKEND AND DRY HIGH PRESSURE CONTROLLING THE REGION. SOUTHERLY FLOW RESUMES LATE SATURDAY BRINGING MOISTURE BACK INTO THE SOUTHEAST. DEVELOPING LOW PRESSURE OVER TEXAS ON MONDAY IS EXPECTED TO MOVE INTO THE DEEP SOUTH ON TUESDAY. THIS LOW PRESSURE SYSTEM COULD PROVIDE TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT AS THIS IS STILL WAY OUT IN THE LONG TERM...HAVE CONTINUED WITH THE SLIGHT CHANCE POPS. 31 AVIATION... 18Z UPDATE... SHRA DEVELOPING OVER AL AHEAD OF MAIN SYSTEM...TIMING INTO ATL IS AROUND 20Z...AND ISOLD TSRA. MODELS STALLING MAIN LINE OVER NW GA OVERNIGHT...LINE MOVES THROUGH ATL AREA 04-10Z...AHN 06-12Z...CSG AND MCN 10-18Z...BUT LINE WEAKENS AS IT MOVES THROUGH CENTRAL GA. SW WIND CONTINUES ALL TAF SITES WITH GUSTS TO 15-25KTS POSSIBLE. GOOD SURFACE MOISTURE WILL KEEP MVFR/IFR CIGS ACROSS THE AREA WITH PATCHY BR BY MORNING. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE IN CIGS/VISIBILITIES. HIGH CONFIDENCE IN WINDS. MEDIUM CONFIDENCE IN TIMING OF CONVECTION. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 80 61 75 42 / 50 50 50 10 5 ATLANTA 68 82 60 72 43 / 50 50 40 20 5 BLAIRSVILLE 62 75 53 68 35 / 100 80 30 10 5 CARTERSVILLE 68 82 55 73 37 / 70 70 30 10 5 COLUMBUS 71 85 67 77 45 / 30 40 40 20 5 GAINESVILLE 67 78 59 73 42 / 60 70 40 10 5 MACON 69 87 66 78 41 / 20 30 50 20 5 ROME 65 81 53 72 37 / 80 70 30 10 5 PEACHTREE CITY 67 83 60 74 35 / 40 50 40 20 5 VIDALIA 70 88 69 82 48 / 20 20 20 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...COWETA...DADE...DAWSON...DOUGLAS...FANNIN... FLOYD...FORSYTH...GILMER...GORDON...HALL...HARALSON...HEARD... LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 31/12
Hazardous weather outlook, Oct 26, 6:12 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EDT TUE OCT 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT .SYNOPSIS... ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE AREAS NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE. .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE UPPER MISSISSIPPI RIVER VALLEY CONTINUES TO PUMP WARM GULF MOISTURE OVER THE SOUTHEASTERN STATES. THIS UPPER LEVEL LOW IS EXPECTED TO MOVE NE INTO THE GREAT LAKES STATES WITH ITS ASSOCIATED SURFACE FRONT APPROACHING NW GA BY LATE AFTERNOON. WITH MODERATE INSTABILITY...STRONG SHEAR...AND A MOIST ENVIRONMENT IN PLACE THIS FRONT WILL HELP IN THE DEVELOPMENT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Oct 26, 5:10 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL CLEVELAND 34.60N 83.76W
10/26/2010 E1.75 INCH WHITE GA LAW ENFORCEMENT
REPORTED NEAR CLEVELAND AND TRUETT MCCONNELL
&&
BELANGERSpecial weather statement, Oct 26, 5:38 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EDT TUE OCT 26 2010 GAZ015-016-262215- 538 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN LUMPKIN AND WHITE COUNTIES UNTIL 615 PM EDT... AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLEVELAND...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LUMPKIN AND WHITE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE QUALATCHEE LAKE...CAMP COLEMAN LAKE...TURNERS CORNER...CLEVELAND...LEAF...SMITHGALL WOODS CONSERVATION AREA... ROBERTSTOWN...HELEN...UNICOI STATE PARK AND SAUTEE.
Special weather statement, Oct 26, 5:39 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 539 PM EDT TUE OCT 26 2010 GAZ036>038-049-050-262230- 539 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN GREENE...MORGAN...OCONEE...OGLETHORPE AND CLARKE COUNTIES UNTIL 630 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER APALACHEE...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GREENE... MORGAN...OCONEE...OGLETHORPE AND CLARKE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MADISON...BOSTWICK... APALACHEE...GRESHAMVILLE...SALEM...WRAYSWOOD...FARMINGTON...ROSE HILL...PENFIELD...BARNETT SHOALS...MAXEYS...STEPHENS...DUNLAP... ARNOLDSVILLE AND HUTCHINGS.
Special weather statement, Oct 26, 5:46 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 PM EDT TUE OCT 26 2010 GAZ007-013-262215- 546 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PICKENS AND GILMER COUNTIES UNTIL 615 PM EDT... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROUNDTOP...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PICKENS AND GILMER COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TALKING ROCK...BLAINE...HINTON...ROUNDTOP... TALONA...EAST ELLIJAY...ELLIJAY...CARTECAY...ROY...MARION...CHERRY LOG AND PISGAH.
Special weather statement, Oct 26, 6:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 637 PM EDT TUE OCT 26 2010 GAZ023-024-262315- 637 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BANKS AND HALL COUNTIES UNTIL 715 PM EDT... AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OAKWOOD...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BANKS AND HALL COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CHESTNUT MOUNTAIN...AQUALAND PARK...OAKWOOD...FLOWERY BRANCH...CANDLER...GAINESVILLE...GILLSVILLE...LULA...ALTO...PINEFIELD CROSSROADS AND HOLLINGSWORTH. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 26, 6:42 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT TUE OCT 26 2010 GAZ038-039-262315- 642 PM EDT TUE OCT 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILKES AND OGLETHORPE COUNTIES UNTIL 715 PM EDT... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JACKSONS CROSSROADS...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES AND OGLETHORPE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CENTERVILLE...RAYLE...VESTA...JACKSONS CROSSROADS...MALLORYSVILLE...TIGNALL...NORMAN...DELHI AND DANBURG.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:07 PM EDT | Tornado Warning | FFC | Catoosa, Whitfield | 12 min |
| Oct 26, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | White | 8 min |
| Oct 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 21 min |
| Oct 26, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | White | 23 min |
| Oct 26, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 26 min |
| Oct 26, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 39 min |
| Oct 26, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett, Hall | 26 min |
| Oct 26, 7:54 PM EDT | Tornado Warning | FFC | Chattooga, Walker | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.